TU Darmstadt / ULB / TUbiblio

FDTD on Nonorthogonal Grids with Triangular Fillings

Schuhmann, Rolf and Weiland, Thomas :
FDTD on Nonorthogonal Grids with Triangular Fillings.
In: IEEE Transactions on Magnetics, 35 (3) pp. 1470-1473.
[Article] , (1999)

Item Type: Article
Erschienen: 1999
Creators: Schuhmann, Rolf and Weiland, Thomas
Title: FDTD on Nonorthogonal Grids with Triangular Fillings
Language: English
Journal or Publication Title: IEEE Transactions on Magnetics
Volume: 35
Number: 3
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory
Date Deposited: 14 Mar 2016 16:37
Additional Information:

TEMF-Pub-DB TEMF000609

Export:

Optionen (nur für Redakteure)

View Item View Item